# SDR 39LA2014070775

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 37,847 hours, 50,397 cycles
- Engine: Pwa PW121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 8533031
- Condition: Dented
- Location: Fuselage
- Part time: 37,847 hours, 50,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT, AFT FUSELAGE X492.5 & STRINGER 26L.  REPAIRED DENT AFT FUSELAGE X492.5 & STRINGER 26L IAW RD 8-53-13686.
